RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2011, Volume 17, Number 3, Pages 242–257 (Mi timm736)  

This article is cited in 2 scientific papers (total in 2 papers)

On symmetrical $4$-extensions of the grid $\Lambda^2$

E. A. Neganova, V. I. Trofimov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: The finiteness of the set of all $Aut_0(\Lambda^2)$-symmetrical $4$-extensions of the $2$-dimensional grid $\Lambda^2$ is proved with the help of the finiteness criterion for the set of symmetrical $q$-extensions of the grid $\Lambda^2$, which was obtained by the authors earlier. In addition, the list of all $Aut_0(\Lambda^2)$-symmetrical $4$-extensions of the grid $\Lambda^2$ is presented.

Keywords: $d$-dimensional grids, symmetrical $q$-extensions, automorphisms.

Full text: PDF file (240 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 512.54+519.17
Received: 13.01.2011

Citation: E. A. Neganova, V. I. Trofimov, “On symmetrical $4$-extensions of the grid $\Lambda^2$”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 3, 2011, 242–257

Citation in format AMSBIB
\Bibitem{KonTro11}
\by E.~A.~Neganova, V.~I.~Trofimov
\paper On symmetrical $4$-extensions of the grid $\Lambda^2$
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2011
\vol 17
\issue 3
\pages 242--257
\mathnet{http://mi.mathnet.ru/timm736}
\elib{http://elibrary.ru/item.asp?id=17870136}


Linking options:
  • http://mi.mathnet.ru/eng/timm736
  • http://mi.mathnet.ru/eng/timm/v17/i3/p242

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Neganova, “$Aut_0(\Lambda^2)$-symmetrical 4-extensions of the 2-dimensional grid $\Lambda^2$”, Proc. Steklov Inst. Math. (Suppl.), 279, suppl. 1 (2012), 84–106  mathnet  crossref  isi  elib
    2. E. A. Neganova, V. I. Trofimov, “Symmetrical extensions of graphs”, Izv. Math., 78:4 (2014), 809–835  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:127
    Full text:26
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019